# SDR SWAA2016061352792

- Difficulty date: June 13, 2016
- Submitted: June 14, 2016
- Operation: Air carrier
- Aircraft: N8319F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36994
- Aircraft time: 13,890 hours, 5,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 411A3230
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT PHOTOLUMINESCENT CEILING LIGHT STRIP INOPERATIVE AT ROW 20.  R & R LIGHT ASSY IAW
MM.
